Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 307, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 2:43 PM EDT for Newton County, Rockdale County, Georgia. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2024, 2:43 PM EDT (18:43 UTC)
- Expired
- Sep 29, 2024, 11:26 AM EDT
- In force
- 45 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 68 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Haynes Creek at Bald Rock Road near Milstead (BHCG1). The gauge peaked at 16.73 ft at Sep 28, 2024, 7:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207448, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
389
WGUS42 KFFC 271843
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
243 PM EDT Fri Sep 27 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Big Haynes Creek at Bald Rock Road near Milstead affecting
Rockdale and Newton Counties.
For the Yellow River Basin...including Suwanee, Lawrenceville,
Plantation Rd Lawrenceville, Tanglewood Drive Snellville, Lilburn,
Snellville, Snellville, Silver Hill Rd Stone Mtn, Lithonia, Stone
Mountain, Lithonia, Lee Road below Snellville, Lithonia, Lithonia,
Milstead, Gees Mill Road, Snellville, Loganville, Milstead,
Milstead, Milstead, Rocky Plains...Moderate flooding is forecast.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-280645-
/O.NEW.KFFC.FL.W.0307.240927T1843Z-000000T0000Z/
/BHCG1.1.ER.240927T1820Z.240927T1830Z.000000T0000Z.NO/
243 PM EDT Fri Sep 27 2024
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Big Haynes Creek at Bald Rock Road near Milstead.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 12 feet, Flood stage is reached. Minor flooding
begins in the woodlands along the creek upstream and downstream
from the gage on Bald Rock Road near the Georgia International
Horse Park.
* ADDITIONAL DETAILS...
- At 2:30 PM EDT Friday the stage was 12.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393
3367 8395
$$6 follow-up statements
514
WGUS82 KFFC 280612
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
212 AM EDT Sat Sep 28 2024
...The Flood Warning continues for the following rivers in Georgia...
Big Haynes Creek at Bald Rock Road near Milstead affecting
Rockdale and Newton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-281815-
/O.CON.KFFC.FL.W.0307.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.240927T1820Z.240928T0545Z.000000T0000Z.NO/
212 AM EDT Sat Sep 28 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Big Haynes Creek at Bald Rock Road near Milstead.
* WHEN...Until further notice.
* IMPACTS...At 16.0 feet, Minor flooding expands further into the
woodlands along the creek upstream and downstream from the gage on
Bald Rock Road near the Georgia International Horse Park. Portions
of residential backyards on Highlands Forest Lane...Highlands
Creek Way and Highlands Ridge Lane will be flooded up to two feet
deep.
* ADDITIONAL DETAILS...
- At 1:45 AM EDT Saturday the stage was 16.4 feet.
- Forecast...No forecast is available for this location.
However the river is still rising and will likely reach 17
feet by later this morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
17.0 feet on 05/07/2003.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393
3367 8395
$$
TAC945
WGUS82 KFFC 281622
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1222 PM EDT Sat Sep 28 2024
...The Flood Warning continues for the following rivers in Georgia...
Big Haynes Creek at Bald Rock Road near Milstead affecting
Rockdale and Newton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-290430-
/O.CON.KFFC.FL.W.0307.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.240927T1820Z.240928T1230Z.000000T0000Z.NO/
1222 PM EDT Sat Sep 28 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Big Haynes Creek at Bald Rock Road near Milstead.
* WHEN...Until further notice.
* IMPACTS...At 17.0 feet, moderate flooding begins. Significant
flooding occurs in the woodlands along the creek upstream and
downstream from the gage on Bald Rock Road near the Georgia
International Horse Park. Large portions of residential backyards
on Highlands Forest Lane...Highlands Creek Way and Highlands Ridge
Lane will be flooded up to 3 feet deep.
* ADDITIONAL DETAILS...
- At 12:00 PM EDT Saturday the stage was 16.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:00 PM EDT Saturday was 16.7 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
17.0 feet on 05/07/2003.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393
3367 8395
$$
SEC960
WGUS82 KFFC 290132
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
932 PM EDT Sat Sep 28 2024
...The Flood Warning continues for the following rivers in Georgia...
Big Haynes Creek at Bald Rock Road near Milstead affecting
Rockdale and Newton Counties.
For the Yellow River Basin...including Suwanee, Lawrenceville,
Plantation Rd Lawrenceville, Tanglewood Drive Snellville, Lilburn,
Snellville, Snellville, Silver Hill Rd Stone Mtn, Lithonia, Stone
Mountain, Lithonia, Lee Road below Snellville, Lithonia, Lithonia,
Milstead, Gees Mill Road, Snellville, Loganville, Milstead,
Milstead, Milstead, Rocky Plains...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-291345-
/O.CON.KFFC.FL.W.0307.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.240927T1820Z.240928T1230Z.000000T0000Z.NO/
932 PM EDT Sat Sep 28 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Big Haynes Creek at Bald Rock Road near Milstead.
* WHEN...Until further notice.
* IMPACTS...At 16 feet, Minor flooding expands further into the
woodlands along the creek upstream and downstream from the gage on
Bald Rock Road near the Georgia International Horse Park. Portions
of residential backyards on Highlands Forest Lane...Highlands
Creek Way and Highlands Ridge Lane will be flooded up to two feet
deep.
* ADDITIONAL DETAILS...
- At 9:00 PM EDT Saturday the stage was 15.9 feet and falling.
- Forecast...No forecast is available for this location.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393
3367 8395
$$295
WGUS82 KFFC 290929
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
529 AM EDT Sun Sep 29 2024
...The Flood Warning continues for the following rivers in Georgia...
Big Haynes Creek at Bald Rock Road near Milstead affecting
Rockdale and Newton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-292130-
/O.CON.KFFC.FL.W.0307.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.240927T1820Z.240928T1230Z.000000T0000Z.NO/
529 AM EDT Sun Sep 29 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Big Haynes Creek at Bald Rock Road near Milstead.
* WHEN...Until further notice.
* IMPACTS...At 14.0 feet, Minor flooding continues in the woodlands
along the creek upstream and downstream from the gage on Bald Rock
Road near the Georgia International Horse Park. Low lying portions
of residential backyards on Highlands Forest Lane...Highlands
Creek Way and Highlands Ridge Lane begin to flood.
* ADDITIONAL DETAILS...
- At 5:00 AM EDT Sunday the stage was 14.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:00 AM EDT Sunday was 16.7 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
14.2 feet on 02/07/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393
3367 8395
$$378
WGUS82 KFFC 291309
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
909 AM EDT Sun Sep 29 2024
...The Flood Warning continues for the following rivers in Georgia...
Big Haynes Creek at Bald Rock Road near Milstead affecting
Rockdale and Newton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC217-247-300115-
/O.CON.KFFC.FL.W.0307.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.240927T1820Z.240928T1230Z.000000T0000Z.NO/
909 AM EDT Sun Sep 29 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Big Haynes Creek at Bald Rock Road near Milstead.
* WHEN...Until further notice.
* IMPACTS...At 12 feet, Flood stage is reached. Minor flooding
begins in the woodlands along the creek upstream and downstream
from the gage on Bald Rock Road near the Georgia International
Horse Park.
* ADDITIONAL DETAILS...
- At 9:00 AM EDT Sunday the stage was 12.7 feet and falling.
- Forecast...No forecast is available for this location.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393
3367 8395
$$353
WGUS82 KFFC 291526
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1126 AM EDT Sun Sep 29 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Haynes Creek at Bald Rock Road near Milstead affecting
Rockdale and Newton Counties.
GAC217-247-291630-
/O.CAN.KFFC.FL.W.0307.000000T0000Z-240929T1526Z/
/BHCG1.1.ER.240927T1820Z.240928T1230Z.240929T1431Z.NO/
1126 AM EDT Sun Sep 29 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Big Haynes Creek at Bald Rock Road near Milstead.
* ADDITIONAL DETAILS...
- At 11:00 AM EDT Sunday the stage was 11.8 feet and falling.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393
3367 8395
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 1:49 PM EDT, 54 minutes earlier.
Area forecast discussion, Sep 27, 1:49 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 149 PM EDT Fri Sep 27 2024 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Saturday) Issued at 317 AM EDT Fri Sep 27 2024 Key Messages - Strong winds and heavy rainfall from Helene will continue in the region this morning. - Conditions will improve rapidly this afternoon as precipitation ends and winds weaken. Today: At 3 AM, Helene was moving northwards through central Georgia. The storm made landfall in the Big Bend region of Florida around 11 PM yesterday as a category 4 storm. As of the last update from the National Hurricane Center the storm was a category 1 hurricane. The storm should continue to decrease in intensity as it moves into north Georgia this morning. While the intensity may be falling, the storm remains dangerous. Additional tree and power line damage is probable as the storm moves northwards. Heavy tropical downpours will also continue to exacerbate flooding concerns. As we move into the late morning and early afternoon the rainfall and winds from Helene will gradually diminish as what remains of the system continues to rocket northwards. Guidance from the HREF favors a few lingering upslope rain showers over the north Georgia mountains this afternoon. Otherwise the rest of north and central Georgia should be rain free by early afternoon. Though the rain will have largely ended, local rivers and streams will continue to rise as runoff filters through the drainage basins. Anyone with interests that could be subject to river or stream flooding should continue to monitor the river forecasts closely. Tonight and Saturday: The remnants of Helene should be absorbed into an upper level trough over the Tennessee Valley tonight and Saturday. This should lead to increased rainfall over Tennessee and Kentucky, and some of this activity could wrap around into northern Georgia. A couple isolated showers could develop as far south as central Georgia with the diurnal heating Saturday afternoon. Any rainfall during this period should be light and scattered, with most locations receiving less than 0.10 inches of additional precipitation. Other than the minimal precipitation chances, no significant weather impacts are expected for storm clean up activities. Peak wind gusts should be in the 20 to 25 mph range Saturday afternoon and high temperatures will be in the 70s. Albright && .LONG TERM... (Saturday night through Thursday) Issued at 317 AM EDT Fri Sep 27 2024 Key Messages: - Due to excessive rainfall from Hurricane Helene river flooding will likely linger into the workweek, especially along the main stem rivers. - Dry weather and near average temperatures will prevail through the upcoming workweek. Sunday through the Workweek: Upper level troughing should hangout over the central Appalachians through early next week. This will allow a slight chance of thunderstorms to linger over the north Georgia mountains through Monday. Given the saturated soils any thunderstorms could pose a localized flooding risk. Drier air wrapping around the trough from the west should help keep the rest of Georgia dry Sunday and Monday. Ensemble guidance shifts the trough east into the Atlantic during the second half of the workweek As this occurs an upper level ridge should build in over the Southeast. Forecast confidence is high that this will result in continued dry weather through the end of the workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches or precipitation in Atlanta through next Friday). The overall strength of the upper level ridge looks modest and this should keep afternoon high temperatures near seasonal averages all week (around 80 degrees). Albright && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Fri Sep 27 2024 What remains of Helene continues to move away. Low cigs will gradually lift and thin this afternoon and evening. SW winds will continue to be gusty into the early evening, with sustained speeds gradually coming down by mid evening and gusts becoming less frequent. Model guidance indicates some generally light showers may pivot into the Atlanta metro area and AHN during the day Saturday as the Helene remnant stalls near the TN/KY border. Some SW gusts near 20 knots will mix back to the surface by mid to late morning Saturday. //ATL Confidence...18Z Update... Medium for Saturday showers and cig timing, high for other elements. SEC && .PRELIMINARY POINT TEMPS/POPS... Athens 62 80 64 81 / 10 10 10 10 Atlanta 62 78 64 80 / 10 20 10 10 Blairsville 57 70 59 73 / 20 50 30 40 Cartersville 62 78 62 80 / 20 30 10 10 Columbus 64 83 65 85 / 0 10 10 0 Gainesville 62 76 64 78 / 10 20 20 10 Macon 63 83 66 84 / 0 10 10 0 Rome 63 75 62 80 / 30 40 10 20 Peachtree City 61 79 62 81 / 10 20 10 10 Vidalia 65 86 67 87 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>068-070>073-075. Wind Advisory until 6 AM EDT Saturday for GAZ001>009. Wind Advisory until 9 PM EDT this evening for GAZ011>016-019>025- 027-030>039-041>062-066>071-078>081-089>095-102>106. Wind Advisory until 6 PM EDT this evening for GAZ072>076-082>086- 096>098-107>113. SHORT TERM...SEC LONG TERM....Albright AVIATION...SEC
Hazardous weather outlook, Sep 27, 6:04 AM EDT, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 604 AM EDT Fri Sep 27 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 604 AM EDT Fri Sep 27 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Tropical Storm Helene will continue to produce and elevated risk for flash flooding and river flooding in north Georgia through this morning. Gusty winds will also occur and may result in areas of downed trees and power lines. Please use caution if traveling and avoid crossing any flooded roadways. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated thunderstorms will be possible over northern Georgia between Saturday and Monday. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Sep 27, 2:28 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
228 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Tropical Cyclone 1 ESE Covington 33.59N 83.84W
09/27/2024 Newton GA Emergency Mngr
Tree down across the road near the
intersection of Conyers St SE and Crestview
Dr SE.
&&
TVLocal storm report, Sep 27, 2:30 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
230 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM Tropical Cyclone 4 E Sandersville 32.97N 82.74W
09/27/2024 Washington GA Public
Corrects previous tstm wnd dmg report from 4
E Sandersville. Report from mPING: Trees
uprooted or snapped;.
&&
TVLocal storm report, Sep 27, 2:32 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
232 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM Tropical Cyclone 4 WSW Murrayville 34.40N 83.96W
09/27/2024 Hall GA Dept of Highways
A tree was downed on Price Road at Old
Wilkie Road.
&&Local storm report, Sep 27, 2:34 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
234 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Tropical Cyclone 1 ESE Tyrone 33.47N 84.59W
09/27/2024 Fayette GA NWS Employee
A pine tree fell onto GA-74 southbound and
blocked the right lane.
&&Local storm report, Sep 27, 2:36 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
236 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM Tropical Cyclone 1 WNW Cedar Grove 32.26N 82.91W
09/27/2024 Laurens GA Dept of Highways
Multiple trees were downed, blocking all
lanes of US441.
&&Local storm report, Sep 27, 2:37 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
237 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM Tropical Cyclone 3 WSW Kenwood 33.49N 84.48W
09/27/2024 Fayette GA Dept of Highways
A tree fell on SR-92 at Brogdon Rd and
blocked all lanes.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 26, 9:01 PM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 71 hr |
| Sep 26, 9:03 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 40 hr |
| Sep 26, 9:20 PM EDT | Flash Flood Warning | FFC | Barrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more | 10 hr |
| Sep 26, 9:28 PM EDT | Tornado Warning | FFC | Laurens | 32 min |
| Sep 26, 9:29 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Sep 26, 9:33 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Sep 26, 10:03 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 32 hr |
| Sep 26, 10:05 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| Sep 26, 10:08 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Sep 26, 10:12 PM EDT | River Flood Warning | FFC | Harris, Troup | 16 hr |
| Sep 26, 10:16 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 60 hr |
| Sep 26, 10:20 PM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Sep 26, 10:21 PM EDT | River Flood Warning | FFC | DeKalb | 15 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 18 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 20 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 14 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | Gwinnett | 20 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | DeKalb | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 13 hr |
| Sep 26, 10:39 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 17 hr |
| Sep 26, 11:07 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Sep 26, 11:09 PM EDT | River Flood Warning | FFC | Forsyth | 26 hr |
| Sep 26, 11:19 PM EDT | Tornado Warning | FFC | Johnson, Washington | 26 min |
| Sep 26, 11:23 PM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more | 6 hr |
| Sep 26, 11:27 PM EDT | Special Weather Statement | FFC | Butts, Henry | 33 min |
| Sep 26, 11:34 PM EDT | River Flood Warning | FFC | Fulton | 30 hr |
| Sep 26, 11:36 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Sep 27, 12:04 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 26 min |
| Sep 27, 12:10 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 33 hr |
| Sep 27, 12:28 AM EDT | River Flood Warning | FFC | DeKalb | 25 hr |
| Sep 27, 12:34 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 36 hr |
| Sep 27, 12:58 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Muscogee | 6 hr |
| Sep 27, 1:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 6 hr |
| Sep 27, 1:29 AM EDT | River Flood Warning | FFC | Fulton | 40 hr |
| Sep 27, 2:34 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 67 hr |
| Sep 27, 2:43 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more | 6 hr |
| Sep 27, 3:10 AM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Sep 27, 3:30 AM EDT | Flash Flood Warning | FFC | Baldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more | 5 hr |
| Sep 27, 4:20 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Sep 27, 4:23 AM EDT | Flash Flood Warning | FFC | Crawford, Houston, Macon, Marion, Schley, Talbot and 1 more | 4 hr |
| Sep 27, 4:49 AM EDT | River Flood Warning | FFC | Cobb | 9 hr |
| Sep 27, 4:54 AM EDT | Flash Flood Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 4 hr |
| Sep 27, 5:04 AM EDT | River Flood Warning | FFC | Cobb | 28 hr |
| Sep 27, 5:10 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 27, 5:35 AM EDT | Flash Flood Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more | 6 hr |
| Sep 27, 5:46 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 16 hr |
| Sep 27, 5:53 AM EDT | River Flood Warning | FFC | Coweta | 10 hr |
| Sep 27, 5:58 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 23 hr |
| Sep 27, 6:03 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 27, 6:07 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 27, 6:29 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 29 hr |
| Sep 27, 6:36 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 11 hr |
| Sep 27, 6:43 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more | 8 hr |
| Sep 27, 6:53 AM EDT | River Flood Warning | FFC | Henry | 5 hr |
| Sep 27, 7:07 AM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 6 hr |
| Sep 27, 7:15 AM EDT | Flash Flood Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 8 hr |
| Sep 27, 7:17 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | DeKalb | 10 hr |
| Sep 27, 7:30 AM EDT | Flash Flood Warning | FFC | Chattooga, Dade, Walker | 4 hr |
| Sep 27, 7:56 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Sep 27, 7:57 AM EDT | River Flood Warning | FFC | Rockdale | 7 hr |
| Sep 27, 8:00 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Sep 27, 8:06 AM EDT | River Flood Warning | FFC | Telfair | 30 hr |
| Sep 27, 8:13 AM EDT | Flash Flood Warning | FFC | Catoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more | 3 hr |
| Sep 27, 8:58 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Sep 27, 9:00 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 9 hr |
| Sep 27, 9:02 AM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 21 days |
| Sep 27, 9:04 AM EDT | River Flood Warning | FFC | Fulton | 5 hr |
| Sep 27, 9:16 AM EDT | River Flood Warning | FFC | Douglas | 34 hr |
| Sep 27, 9:17 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 39 hr |
| Sep 27, 9:19 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Sep 27, 9:20 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Sep 27, 9:21 AM EDT | River Flood Warning | FFC | Cherokee | 18 hr |
| Sep 27, 9:57 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 32 hr |
| Sep 27, 9:58 AM EDT | River Flood Warning | FFC | Wilkes | 4 hr |
| Sep 27, 9:59 AM EDT | River Flood Warning | FFC | Jefferson | 17 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.